# SDR DL757070192

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 53,023 hours, 24,564 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Powerplant
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, SMOKE DETECTED IN CABIN FUMES IN COCKPIT CREW DONNED MASKS LAVATORY SMOKE DETECTORS HEARD A/C LANDED AND RETURNED TO GATE UNDER POWER OIL ODOR DETECTED IN CABIN BY MAINTENANCE WHEN ENTERED AFTER PAX DOOR OPENED.  FOUND NR 2 ENG OIL OVERSERVICED AND OIL DRAINED 5 PINTS OF OIL FROM TANK.  ODOR IMPROVED AND OIL PRESS IMPROVED.  PERFORMED REMOVAL OF OIL CONTAMINATION FROM AIR CONDITIONING PNEUMATIC SYSTEMS PER MM.  NO SMOKE OR ODOR NOTED.  ADJUSTED OIL PRESS DOWN ON NR 2 ENG, 950841 OK FOR SERVICE.
